# SDR SWAA2019101637961

- Difficulty date: September 30, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A851257
- Condition: Corroded
- Location: Bs 355-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT AND ELECTRONICS COMPARTMENT INTERCOSTAL CORRODED BETWEEN BS. 360 TO BS. 355, LBL 7.          / R&R INTERCOSTAL IAW SRM AND DWG.
